# SDR ASOA201101388

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 18,033 hours, 16,281 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH AT 11.  EMERGENCY DECLARED AS A PRECAUTION.   COMPLIED WITH EC/TC AD 2009-06-12 , ACFT OK FOR SERVICE MCOL 767097 CLEARED .
